# SDR SWIA202163493

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLIGHT DECK FLOOR SUPPORT ANGLE AT FS280 IS CORRODED.     (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED FLIGHT DECK FLOOR SUPPORT AT FS280.00 REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01  AND DWG CC670-33052 REV-G  COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
